# SDR A6WA201441299

- Difficulty date: March 10, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,549 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Drag Angle
- Part number: 600103892
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DRAG ANGLE COMMON TO BATTERY RIB IS CRACKED.  REMOVED & INSTALLED RT MLG DOOR DRAG ANGLE, STIFFENER PN 600-10389-2 IAW CRJ 200 SRM 51-42-21.
